MAUDE Adverse Event Report: STRYKER GMBH ASNIS MICRO, CANNULATED SCREW, DIA. 3.0X20/5MM; SCREW, FIXATION, BONE

STRYKER GMBH ASNIS MICRO, CANNULATED SCREW, DIA. 3.0X20/5MM; SCREW, FIXATION, BONE
Catalog Number 40-30120
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Nausea (1970)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and, if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that a patient contacted stryker to confirm the material composition of a 20mm partially threaded cannulated screw.The patient has a known cobalt allergy and is experiencing low blood pressure in the evenings, nausea after eating, and localized redness near the surgical site (without signs of infection).The patient is considering implant removal, but insurance will only cover the revision if cobalt exposure is confirmed, so they are requesting clarification on whether the screw contains cobalt or is pure titanium.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned and no other evidence was shared for evaluation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More information as well as the affected device must be available in order to determine the exact root cause of the issue.The screw is manufactured from ti6al4v, a titanium alloy that does not contain cobalt part of its elemental composition.The standard elemental composition for this alloy is documented and available per the applicable material specifications.More detailed information regarding the complaint event, as well as additional device-specific details, is required to conduct a thorough investigation.Medical documentation such as pre-operative and post-operative notes, x-rays, and clinical records must be provided to support the assessment.The information currently available is insufficient, and the missing details are essential to determine the root cause of the complaint.If the device is received or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
ASNIS MICRO, CANNULATED SCREW, DIA. 3.0X20/5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach TN 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg TN D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23490591
Report Number3010667733-2025-01292
Device Sequence Number17301286
Product Code HWC
UDI-Device Identifier07613154578047
UDI-Public07613154578047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number40-30120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown